RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 197–274 (Mi msb5566)  

Sur quelques applications nouvelles de la théorie des fonctions de domaines à la théorie des équations intégrates (Seconde partie)

N. Gunther


Full text: PDF file (5522 kB)

Bibliographic databases:
Received: 15.05.1936
Language:

Citation: N. Gunther, “Sur quelques applications nouvelles de la théorie des fonctions de domaines à la théorie des équations intégrates (Seconde partie)”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 197–274

Citation in format AMSBIB
\Bibitem{Gun37}
\by N.~Gunther
\paper Sur quelques applications nouvelles de la th\'eorie des fonctions de domaines \`a la th\'eorie des \'equations int\'egrates (Seconde~partie)
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 197--274
\mathnet{http://mi.mathnet.ru/msb5566}
\zmath{https://zbmath.org/?q=an:0018.13203|63.0395.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5566
  • http://mi.mathnet.ru/eng/msb/v44/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:260
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020